PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 60(74), pp. 1--4 (1996)
A logic with higher order probabilities
Zoran Ognjanovi\'c and Miodrag Ra\v skovi\'cMatemati\v cki institut SANU, Kneza Mihaila 35, Beograd, Yugoslavia and Prirodno-matemati\v cki fakultet, Kragujevac, Yugoslavia
Abstract: An extension of the propositional probability logic LPP given in  that allows higher order probabilities is introduced. The corresponding completeness and decidability theorems are proved.
Classification (MSC2000): 03B80; 67T27
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts